TBU Publications
Repository of TBU Publications

A comparative study of Tarski's fixed point theorems with the stress on commutative sets of L-fuzzy isotone maps with respect to transitivities

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
VČELAŘ, František a Zuzana PÁTÍKOVÁ. A comparative study of Tarski's fixed point theorems with the stress on commutative sets of L-fuzzy isotone maps with respect to transitivities. Fuzzy Sets and Systems [online]. 2020, vol. 382, s. 29-56. [cit. 2020-10-26]. ISSN 0165-0114. Dostupné z: https://www.sciencedirect.com/science/article/pii/S0165011418309588.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles